Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 423596, 10 pages
Research Article

Remarks on Weakly KKM Maps in Abstract Convex Spaces

1Natural Sciences Division, The National Academy of Sciences, Seoul 137-044, South Korea
2Department of Mathematics, Seoul National University, Seoul 151-747, South Korea

Received 26 September 2007; Accepted 7 January 2008

Academic Editor: Petru Jebelean

Copyright © 2008 Sehie Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Madjid Eshaghi Gordji, Mohsen Rostamian Delavar, and Mehdi Roohi, “Applications of Fan's matching theorem in MKKM spaces,” Mathematical Inequalities and Applications, vol. 17, no. 1, pp. 233–240, 2014. View at Publisher · View at Google Scholar